# SDR SWAA2024032065268

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 68,733 hours, 42,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7 HOLES #'S 2; 32-37 ON INTERIOR OF 193B FAIRING PANEL SUPPORT STRUCTURE WITH DAMAGE; 'MISSING MATERIAL'.<[01] ACCOMPLISHED EA 24-153-00725;[02] C/W;[03] CW
